Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Galois theory for cylindric algebras and its applications


Author: Stephen D. Comer
Journal: Trans. Amer. Math. Soc. 286 (1984), 771-785
MSC: Primary 03G15; Secondary 06A15, 08B25, 20B35
DOI: https://doi.org/10.1090/S0002-9947-1984-0760986-8
MathSciNet review: 760986
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Galois correspondence between cylindric set algebras and permutation groups is presented in this paper. Moreover, the Galois connection is used to help establish two important algebraic properties for certain classes of finite-dimensional cylindric algebras, namely the amalgamation property and the property that epimorphisms are surjective.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03G15, 06A15, 08B25, 20B35

Retrieve articles in all journals with MSC: 03G15, 06A15, 08B25, 20B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0760986-8
Keywords: Cylindric algebras, Galois correspondence, amalgamation property, epimorphisms, injectives
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society